# SDR DALA2024032603787

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 28,175 hours, 10,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0261961) CORROSION AT FLOOR BEAM BS 986 LBL 45 WL208, FWD SIDE BEAM TOP FLANGE. REMOVED CORRORED AREA AND INSTALLED REPAIR PARTS ON FLOOR BEAM BS 986 LBL 45 WL 208 FWD SIDE TOP FLANGE PER B737-900 S.R.M 53-70-51-2R-6.
